# SDR SCNA20230420131

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-8
- Aircraft serial: 32348
- Aircraft time: 65,340 hours, 38,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 735992:  DOOR SLIDE OUT OF POSITION L1 - - - RESOLUTION: REINSTALLED L1 DOOR ESCAPE SLIDE. REF. AMM 25-66-01.
